# SDR VNAA2024100711102

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,401 hours, 17,242 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Indication
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUCTMON FAULT STATUS MSG, A/I ICE DUCT CAUTION MSG, A/I  DUCT WARNING MSG, RH WING A/I CAUTION MSG, LH WING A/I CAUTION MSG IN CRUISE FLIGHT EMERGECY DECLARE TO EXIT ICING / PERFORMED BITE TEST OF THE AILC IAW CRJ 900 AMM 30-12-12-740-801-A01. NO FAULTS FOUND AT THIS TIME. OPS TEST GOOD.
